Journal of Software Engineering and Applications

Vol.3 No.12(2010), Paper ID 3563, 5 pages

DOI:10.4236/jsea.2010.312137

 

Research on Wireless Sensor Networks Topology Models

 

Ziqing Zhang, Hai Zhao, Jian Zhu, Dazhou Li

 

 

Copyright © 2010 Ziqing Zhang, Hai Zhao, Jian Zhu, Dazhou Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Zhang, H. Zhao, J. Zhu and D. Li, "Research on Wireless Sensor Networks Topology Models," Journal of Software Engineering and Applications, Vol. 3 No. 12, 2010, pp. 1167-1171. doi: 10.4236/jsea.2010.312137.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.